# SDR C2XA05IA135

- Difficulty date: November 23, 2005
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 7,490 hours, 4,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE FORWARD EMERGENCY LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE ELECTRICAL CONNECTORS, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
